# SDR CA121012017

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3710 · Vacuum Distribution System
- Part: Relief Valve
- Part number: RVO5268
- Condition: Unserviceable
- Location: Vacuum System
- Part time: 605 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PIC REPORTED ABNORMAL SUCTION INDICATION, AUTO-PILOT ISSUES, FLIGHT NAVIGATION INSTRUMENT INDICATION ISSUES.  GROUND FUNCTION TEST OF THE VACUUM/PRESSURE SYS WAS PERFORMED AND RELIEF VALVE WAS FOUND TO HAVE SEVERE SPRING WEAR, VALVE SEAT DAMAGE AND GUIDE WEAR.  THE HOUSING WAS ALSO WORN SEVERELY.  SYSTEM WAS INSPECTED IAW WITH MANUALS.  ALL TESTS WERE PERFORMED IAW WITH MANUALS WITH NO OTHER ABNORMALITIES DETECTED. ALL OPERATING PRESSURES WERE VERIFIED PROPER.THIS PART WAS INSTALLED 605 HRS AGO FOR SAME ISSUE.
